Bank, Steven B.
On the location of zeros of solutions of non-homogeneous linear differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 135-163
Zbl 0836.34004 | MR 1320484
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__135_0

Bibliographie

[1] S. Bank, A note on the location of complex zeros of solutions of linear differential equations, Complex Variables, 12 (1989), pp. 159-167. Research announcement, Bull. Amer. Math. Soc. (New Series), 18 (1988), pp. 35-38. MR 919655 | Zbl 0669.34011

[2] S. Bank, On the oscillation of solutions of non-homogeneous linear differential equations, Analysis, 10 (1990), pp. 265-293. MR 1074836 | Zbl 0711.34006

[3] S. Bank, A note on the rate of growth of solutions of algebraic differential equations in sectors, J. London Math. Soc., (2), 1 (1969), pp. 145-154. MR 249716 | Zbl 0182.11403

[4] S. Bank, On the instability theory of differential polynomials, Ann. Math. Pura Appl., 74 (1966), pp. 84-112. MR 204785 | Zbl 0149.29702

[5] S. Bank, On oscillation, continuation, and asymptotic expansions of solutions of linear differential equations, Rend, Sem. Mat. Univ. Padova, 85 (1991), pp. 1-25. Numdam | MR 1142530 | Zbl 0743.34012

[6] E.W. Chamberlain, The univalence of functions asymptotic to nonconstant logarithmic monomials, Proc. Amer. Math. Soc., 17 (1966), pp. 302-309. MR 190311 | Zbl 0143.29802

[7] E. Hille, Ordinary Differential Equations in the Complex Domain, Wiley-Interscience, New York (1976). MR 499382 | Zbl 0343.34007

[8] E. Hille, Analytic Function Theory, Volume II, Chelsea, New York (1973). Zbl 0273.30002

[9] R. Nevanlinna, Über Riemannsche Flächen mit endlich vielen Windungspunkten, Acta Math., 58 (1932), pp. 295-373. JFM 58.0369.01 | MR 1555350

[10] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No., 13 (1954). MR 67290 | Zbl 0059.07701

[11] W. Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No., 26 (1957). MR 92901 | Zbl 0101.30003

[12] W. Strodt, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc.,105 (1962), pp. 229-250. MR 140514 | Zbl 0113.03301

[13] W. Strodt - R.W. Wright, Asymptotic behavior of solutions and adjunction fields for nonlinear first-order differential equations, Mem. Amer. Math. Soc., No., 109 (1971). MR 284660 | Zbl 0235.34005

[14] E.C. Titchmarsh, Theory of Functions, Oxford University Press, London (1939). JFM 65.0302.01

[15] W. Waso, Asymptotic Expansions for Ordinary Differential Equations, Wiley, New York (1965). Zbl 0133.35301

[16] H. Wittich, Eindeutige Lösungen der Differentialgeichung w' = R(z, w), Math. Z., 74 (1960), pp. 278-288. MR 120413 | Zbl 0091.26102